# SDR SWAA2023090586208

- Difficulty date: August 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 907 BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT 2023-477711<[01] REPLACED FRAME ON BS 907 BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A0040. REV. ?A?. SEE INDIVIDUAL SIGNS-OFF BELOW;[02] REPLACED FRAME ON BS 907 BETWEEN S-25R TO S-26R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 147A0040. REV. ?A?. SEE INDIVIDUAL SIGNS-OFF BELOW
